| Model Number |
802114 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use of the device for a cardiopulmonary bypass (cpb) procedure, the venous temperature probe stopped working.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.Per clinical review: the team reported an issue with their heart lung machine (hlm) during cpb.Specifically, the venous temperature probe stopped working during a case.The probe was switched to be plugged into the arterial port on the module, and readings were able to be taken.The case was able to continue and be completed using the arterial readings from the blood parameter monitor (bpm) and venous readings from the arterial port of the module.It appeared to just be the venous port on the temperature module that stopped functioning.The surgery was completed successfully.There was no delay.The unit was not changed out, no blood loss and no adverse event reported.
Additional Manufacturer Narrative
Per the manufacturer's field service representative (fsr) the perfusionist noticed that a probe was not fully inserted into the port.When the probes were plugged in it was observed that they were in the wrong ports, so the probes did not correspond to the correct central control monitor (ccm) temperature locations.The probes somehow swapped locations between the two modules.Their screen was configured for only three temperature probes, so they were trying to plug in into a port that was not attached to a location on the ccm screen.Once the probes were put into their proper location, the issue resolved.The units passed release testing.The unit operated to the manufacturer's specifications.
Additional Manufacturer Narrative
The reported complaint was confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.